# SDR DALA2025082206268

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 38,271 hours, 14,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF UPPER 663 VAPOR BARRIER SUPPORT ANGLE CRACKED AT STA 663 RBL11 WL 169. REMOVED DAMAGED UPPER 663 VAPOR BARRIER SUPPORT ANGLE FROM RBL 5 TO RBL 16, FABRICATED (1) REPAIR ANGLE USED MATERIAL 0.063", 2024 T3 AND (1) SPLICE ANGLE USE MATERIAL 0.071", 2024 T3 AND INSTALLED REPAIR PARTS PER B737 SRM 57-10-10-2R PROCEDURE 5.
